# SDR SIMA20130510002

- Difficulty date: May 10, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,817 hours, 23,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2963 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED LUB TO CABIN MAIN DOOR AND OPS CHECK TO INTERNAL ACTUATING MECHANISM PER EMB AMM 52-18-00-820-801 AND 52-18-00-600-801, FOUND WITHIN LIMITS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
